zbMATH — the first resource for mathematics

On the uniform continuity of the probabilistic distance. (English) Zbl 0139.36001

Full Text: DOI
[1] Gnedenko, B. V., and A. N. Kolmogorov: Limit distributions for sums of independent random variables. Cambridge: Addison-Wesley 1954. · Zbl 0056.36001
[2] Loève, M.: Probability theory. New York: D. Van Nostrand 1955. · Zbl 0066.10903
[3] Menger, K.: Statistical metrics. Proc. Nat. Acad. Sci., U.S.A., 28, 535-537 (1942). · Zbl 0063.03886 · doi:10.1073/pnas.28.12.535
[4] Schweizer, B.: Lectures on probabilistic metric spaces. The University of Arizona 1965.
[5] ? and A. Sklar: Statistical metric spaces. Pacific J. Math. 10, 313-334 (1960). · Zbl 0091.29801
[6] Wald, A.: On a statistical generalization of metric spaces. Proc. Nat. Acad. Sci., U.S.A. 29, 196-197 (1943). · Zbl 0063.08119 · doi:10.1073/pnas.29.6.196
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.